# SDR SWIA201334157

- Difficulty date: August 5, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 25,645 hours, 15,427 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR OF HOT PLASTIC IN FRONT SECTION OF CABIN.  FLT#6499 REPLACED CEILING LIGHT BALLAST AT ROW 1A.
